# SDR CALA2025093009430

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 131,815 hours, 20,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOADER CAME IN CONTACT WITH THE ACFT AT THE AFT CARGO DOOR,  DAMAGE IS LOCATED APPROX. BS 1373, ABOVE STRINGER 29R ON FUSELAGE SKIN WITH PULLED FASTENERS ON SKIN.  INSPECTION OF UNDERLYING STRUCTURE REVEALED BOWED FRAME. DAMAGE DEMENSIONS ARE 3.6"X 1.1".  BLENDED DAMAGE IAW SRM 51-10-02  AND SRM 53-00-01-1A-1 , REQUESTING HFEC SURFACE INSP TO VERIFY ALL DAMAGE REMOVED AND UT INSP TO VERIFY HOW MUCH MATERIAL REMOVED FOR INITIAL DAMAGE ANALYSIS PERFORMED HFEC COMMON TO THE BLENDED AREA, NO FURTHER DEFECTS NOTED. ALSO PERFORMED ULTRA SOUND REMAINING THICKNESS CHECK, CHEM-MILLED SKIN SHOWS NOMINAL THICK OF 0.185" LOWEST REMAINING THICKNESS OF 0.167" 3.6" BY 1" GOUGE DAMAGE BLENDED WITHIN LIMITS , ONLY REMOVED 10% MATERIAL AND 15% ALLOWED REF SRM 53-00-01-1A-1 TABLE 1 , DETAIL 2 DENT ALSO WITHIN LIMITS AND MEASURES 4.8" WIDE AND 9.1" LONG AND 0.110" DEEP A/Y=43 REF SRM 53-00-01-1A-1 TABLE 1 , DETAIL 3 COMPLETED STEPS 1, 2 AND 3 OF AVO 15518 REV A. DISTANCE TO NEAREST FASTENER IS .275" AND 22.375" TO THE CUTOUT EDGE. DENT MEASURES 9.1"X4.8"X.110". PREVIOUS UPDATE WAS ENTERED IN INCORRECT LP. REF LP 6164228 FOR CORRECT LP. REF AVO15518 REV A. STEP 5. REQUEST INSPECTION FOR REMAINING THICKNESS ON GRID PATTERN. ACP PER AVO 15518 STEP 5. REF PT 4 NTM 51-00-10.
